# SDR V0XD20160630143

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STRINGER 3L IS CRACKED AT FS 280.  CUT OUT DAMAGED AREA.  REPAIRED STRINGER IAW REO 670-53-21-493, REV D, DATED 10 JUL 2015 AND SB 670BA-53-040, REV C.
